<< Previous Issue Journal of the Korean Mathematical Society (Vol. 43, No. 6) Next Issue >>
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1143—1369
Volume of $C^{1,\alpha}$-boundary domain in extended hyperbolic space
Yunhi Cho and Hyuk Kim
MSC numbers : 51M10, 51M25, 53C50
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1143—1158
An equality constrained least squares approach to the structural reanalysis
Ho-Jong Jang
MSC numbers : 65F20, 65F35.
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1159—1167
A new biharmonic kernel for the upper half plane
Ali Abkar
MSC numbers : 31A30, 31B30, 31A20, 30C40
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1169—1181
On spin alternating group actions on spin 4-manifolds
Kazuhiko Kiyono and Ximin Liu
MSC numbers : 57R57, 57M60, 57R15
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1183—1197
On the $r$-th hyper-Kloosterman sums and its hybrid mean value
Tianping Zhang and Wenpeng Zhang
MSC numbers : 11N37, 11F20
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1199—1217
On the hereditarily hypercyclic operators
Bahman Yousefi and Ali Farrokhinia
MSC numbers : 47A16, 47L10
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1219—1229
Embedding of the Teichmuller space into the Goldman space
Hong Chan Kim
MSC numbers : 58D27, 53D30
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1231—1252
Upper and lower solutions method for second order nonlinear four point boundary value problems
Rahmat Ali Khan, Juan J. Nieto, and Rosana Rodriguez-Lopez
MSC numbers : Primary 34A34, 34B10, 34B15
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1253—1268
Zeta functions of graph bundles
Rongquan Feng and Jin Ho Kwak
MSC numbers : 05C50, 05C25, 15A15, 15A18
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1269—1287
Anti-holomorphic twistor and symplectic structure
Dosang Joe
MSC numbers : 53D05, 53C28
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1289—1300
Nondegenerate affine homogeneous domain over a graph
Yuncherl Choi
MSC numbers : Primary 53A15, 53C30, 17D25
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1301—1324
Strong laws of large numbers for weighted sums of negatively dependent random variables
Mi-Hwa Ko, Kwang-Hee Han, and Tae-Sung Kim
MSC numbers : 60F15
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1325—1338
On the scalar and dual formulations of the curvature theory of line trajectories in the Lorentzian space
Nihat Ayyildiz and Ahmet Yucesan
MSC numbers : 53B30, 53A17
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1339—1355
Nonexistence of some extremal self-dual codes
Sunghyu Han and June Bok Lee
MSC numbers : Primary 94B60, 94B65
J. Korean Math. Soc. 2006 Vol. 43, No. 6, 1357—1369

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd